How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 43928
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I take medication low thyroid. I am having issues with my

Customer Question

I take medication for a low thyroid. I am having issues with my nails being brittle, there's no half moon on any of my nails now except my thumb nails. My hair is brittle and the bottom of my feet get hot. Are these issues all related to my thyroid having issues again?
Thank you - ***** *****
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

these symptoms may or may not be related to your thyroid hormone levels

you need blood test to check your TSH thyroid stimulating hormone levels and T3 and T4 levels to check if your thyroid hormone dose is right or if it needs to be adjusted.

your brittle nails can be due to poor diet, not enough protein in your diet, poor circulation, connective tissue disorder and other causes.

you could be low in biotin

when was the last time you saw your doctor to get blood test and physical exam?